# SDR SWAA2022011249854

- Difficulty date: December 3, 2021
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N784SW
- Make and model: Boeing 737
- Aircraft serial: 29810
- Aircraft time: 68,617 hours, 40,550 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Vert. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: VERTICAL DORSAL FIN FWD RIB CRACKED ; / [01] REMOVED AND REPLACED VERTICAL DORSAL FIN FWD RIB AS PER B737-700 SRM 51-40-02-0G-0 AND BOEING DRAWING 174A0103; [02] VERIFIED STEP 1
